# SDR AWXA9500333

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND FLOOR PROXIMITY EMERGENCY EXIT LIGHTS INOPERATIVE AT 26L. REPAIRED BROKEN WIRE AT WALL CONNECTOR AT 26L, OPS CHECK GOOD.  (M)
